# SDR CALA2023042401243

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 85,007 hours, 18,452 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Display
- Part number: 4058650950
- Part serial: 97103140
- Condition: Unknown
- Location: Captain Side
- Part time: 46,787 hours, 11,122 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT MCDU NO POWER. REPLACED CAPTAIN'S MCDU, CHECKS GOOD. PARTS USED: 19-3461-9-0006,QTY :1 ROTABLE INFO ADDED. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1682053 SN OFF 3140 PANEL, MCDU, ET OFF 19-3461-9-0006 3140 ON 19-3461-9-0006 2500.
